anadrol (1)

anadrol pills

Combined preparation. Paracetamol has analgesic, antipyretic and anti-inflammatory effect of weakly expressed. Phenylephrine hydrochloride – alpha-agonists has a vasoconstrictor effect, reduces edema and hyperemia of the mucous membranes of the nose and paranasal sinuses. Chlorpheniramine anadrol pills – blocker H 1 – histamine receptors – has anti-allergic effect, reduces the severity of local exudative manifestations eliminates watery eyes, itchy eyes and nose.

Indications for use.

Symptomatic treatment of “colds”, influenza, SARS (a feverish syndrome, pain, rhinorrhea).

Contraindications.

Hypersensitivity to the individual components of the preparation. Pregnancy, lactation. Portal giiertenziya, alcoholism, renal failure, deficiency of glucose-6-phosphate dehydrogenase. Do not use in children under 12 years.

With care to apply at: hypertension, severe cardiovascular diseases, diabetes, asthma, chronic obstructive pulmonary disease, hyperthyroidism, pheochromocytoma, angle-closure glaucoma, severe anadrol pills liver or kidney problems, difficulty urinating in prostate cancer, blood diseases, congenital hyperbilirubinemia (Gilbert syndrome, Dubin-Johnson and Rothera).

Dosage and administration.

Inside. Adults and children over 12 years: 1 sachet every 4 hours, but not more than 4 bags per day. Before receiving content 1 sachet must dissolve in a beaker of hot water.

Duration of treatment is not more than 3 days. In the absence of a sufficient therapeutic effect anabola steroider köpa, the presence of high temperature, which is held against the background of more than 3 days of treatment, as well as the appearance of new symptoms – seek immediate medical attention.

Side effects.

Allergic reactions (rash, pruritus, urticaria, angionevroticheeky edema), increased excitability (especially in children), sleep disturbance, drowsiness, decreased speed of psychomotor reactions, fatigue, nausea, vomiting, stomach pain, palpitations, increased blood pressure, dizziness, , mydriasis, paresis of accommodation, increased intraocular pressure, dry mouth, urinary retention. Given the presence of paracetamol: seldom – disorders of the hematopoietic system (anemia, thrombocytopenia, leukopenia, agranulocytosis); what is anadrol chronic administration of high doses – may be hepatotoxic and nephrotoxic effects, hemolytic anemia, methemoglobinemia, pancytopenia.

Overdose:

Tied usually paracetamol, appears after taking more than 10-15 g of the latter. There are: pale skin, anorexia, nausea, vomiting, epigastric pain, increased activity of “liver” transaminases, increased prothrombin time, hepatotoxic and nephrotoxic effects, in severe cases, develops liver failure, encephalopathy and coma.

Treatment: gastric lavage, activated carbon in the first 6 hours, the introduction of SH-groups donators and precursors of glutathione synthesis – methionine after 8-9 hours after the overdose and N-acetyl cysteine after 12 hours.

Interaction with other drugs. It is recommended to refrain from taking the drug while taking monoamnooksidazy inhibitors. The risk of hepatotoxic action of paracetamol broadcliff is increased with concomitant administration anadrol pills of barbiturates, diphenylhydantoin, carbamazepine, rifampicin, zidovudine, and other inducers of microsomal liver enzymes. It enhances the effect of sedatives, ethanol. Ethanol enhances the sedative effect of chlorpheniramine. Antidepressants, antipsychotics and antiparkinsonian, fenotiazinovys derivatives increase the risk of urinary retention, dry mouth, constipation.

Special instructions.

During the period of treatment should refrain from drinking alcohol, hypnotics and anxiolytics (tranquilizers) medications; avoid driving vehicles, using machinery, and other potentially dangerous activities. Do not take with other medicines containing paracetamol. If symptoms persist for 3-5 days, consult a doctor.

Buy steroids in our shop